MAUDE Adverse Event Report: Verathon Medical (Canada) ULC GlideRite®; Stylet, Tracheal Tube

Verathon Medical (Canada) ULC GlideRite®; Stylet, Tracheal Tube
Model Number Single-Use Stylet ¿ Small
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Stylet was being adjusted to assist with intubation and the stylet broke in half.This occurred prior to intubation and so stylet was not being used on the patient at the time that it broke.

Brand Name
GlideRite®
Common Device Name
Stylet, Tracheal Tube
Manufacturer (Section D)
Verathon Medical (Canada) ULC
20001 n creek pkwy
bothell WA 98011
MDR Report Key50752310
Report Number50752310
Device Sequence Number21132936
Product Code BSR
UDI-Device Identifier00879123005960
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
Report Date (Section F) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSingle-Use Stylet ¿ Small
Device Catalogue Number0803-0118
Device Lot NumberGS1025347
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/30/2026